ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Cellular Array for Multivalued Logic Functions

Kodandapani, KL and Setlur, RV (1978) A Cellular Array for Multivalued Logic Functions. In: IEEE Transactions on Computers, 27 (11). 1055-1059 .

Full text not available from this repository.
Official URL: http://www.computer.org/portal/web/csdl/doi/10.110...

Abstract

An algebraic generalization of the well-known binary q-function array to a multivalued q-function array is presented. It is possible to associate tree-structure realizations for binary q-functions and multivalued q-functions. Synthesis of multivalued functions using this array is very simple

Item Type: Editorials/Short Communications
Additional Information: Copyright 1978 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Others
Date Deposited: 06 Oct 2010 09:48
Last Modified: 06 Oct 2010 09:48
URI: http://eprints.iisc.ernet.in/id/eprint/32989

Actions (login required)

View Item View Item